# SDR P5CA9701644

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B085012
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTBOARD FITTING ON RIGHT OUTBOARD TRAILING EDGE FOREFLAP.  FABRICATED AND INSTALLED FITTING PER BOEING SRM 51-30-02.
